English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 52068/87197 (60%)
造访人次 : 8907060      在线人数 : 470
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/107934


    题名: Traveling wave solutions of a discrete diffusive three species competition model
    作者: Guo, Jong-Shenq;Wu, Chin-Chin
    日期: 2016-09-21
    上传时间: 2016-10-18 02:11:18 (UTC+8)
    摘要: We study the traveling wave solutions for a three-component lattice dynamical system. This problem arises in the modeling of three species competing two food resources in an environment with migration in which the habitat is one-dimensional and is divided into countable niches. We are concerned with the case when two species have different preferences of food and the third species has both preferences of food. To understand which species win the competition under the bistable condition, the existence of a traveling wave solution for this lattice dynamical system is proven.
    關聯: Journal of Differential Equations 260 (2016), pp.1445-1455
    显示于类别:[數學學系暨研究所] 會議論文

    文件中的档案:

    档案 大小格式浏览次数
    index.html0KbHTML79检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈